# SDR AWXA200500948

- Difficulty date: July 25, 2005
- Submitted: August 11, 2005
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Aircraft time: 48,290 hours, 28,217 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Debonded
- Location: Nr 4 Slat
- Component: Slat
- Component part number: 65C26603100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C16 CHECK DISCOVERED TWO DISBOND AREA'S ON THE NR 4 SLAT WEDGE AT SS 12.75 TO SS 18.25 AND FROM 120.27 TO SS 124.27.  MAINTENANCE REMOVED DISBOND AREAS ON THE NR 4 SLAT WEDGE IAW BOEING 737-300 SRM 51-70-10-0.  FABRICATED FILLER AND DOUBLER IAW BOEING 737-300 SRM 51-70-10-0.  BONDED REPAIR PARTS TO THE NR 4 SLAT WEDGE AT SS 12.75 TO SS 18.25 AND FROM 120.27 TO SS 124.27 IAW BOEING 737-300 51-70-10-0.
